# SDR A6WA201306184001

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,690 hours, 25,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUME AND ODOR OF ELECTRICAL OR PLASTIC BURNING REPORTED BY FLT ATTENDANT DURING DESCENT FROM ROW 2 FWD.  INSPECTED ACFT AND ALL ASSOCIATED ELECTRICALLY POWERED SYSTEMS OPERATED ELECTRICAL AND PNEUMATIC BLEED AIR SYSTEMS WITH FLT CREW ASSISTANCE.  COULD NOT DUPLICATE ODOR.
